# SDR SWIA200211134

- Difficulty date: August 19, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 2,575 hours, 2,012 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Anti Skid Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, RECEIVED AN ANTI-SKID INBOARD CAUTION MESSAGE.  ABORTED THE TAKEOFF.  FOUND BROKEN WIRES ON THE TRANSDUCER CANNON PLUG RIGHT INBOARD PLUG.  REMOVED AND REPLACED WITH A NEW HARNESS IAW 32-44-01. OPS CHECKS GOOD.
